2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya Imovirnostei ta Matematychna Statystyka)



Equation for vibrations of a fixed string driven by a general stochastic measure

I. M. Bodnarchuk, V. M. Radchenko

Download PDF

Abstract: Equation for vibrations of a string with fixed ends driven by a general stochastic measure is investigated in three cases: the stochastic measure depends on time variable, on space variable and on the set of both variables. Averaging principle is considered and the rate of convergence to the solution of the averaged equation is evaluated.

Keywords:

Bibliography:
1. L. I. Rusaniuk, G. M. Shevchenko, Wave equation for a homogeneous string with fixed ends driven by a stable random noise, Theory Probab. Math. Statist., 98 (2019), 171-181.
2. E. Orsingher, Randomly forced vibrations of a string, Annales de l'I. H. P., section B, 18 (1982), no. 4, 367-394.
3. D. Khoshnevisan, E. Nualart, Level sets of the stochastic wave equationdriven by a symmetric L'evy noise, Bernoulli, 14 (2008), no. 4, 899-925.
4. L. Pryhara, G. Shevchenko, Wave equation with a coloured stable noise, Random Operators and Stochastic Equations, 25 (2017), no. 4, 249-260.
5. L. I. Rusaniuk, G. M. Shevchenko, Wave equation with stable noise, Theory Probab. Math. Statist., 96 (2018), no. 1, 145-157.
6. I. M. Bodnarchuk, Wave equation with a stochastic measure, Theory Probab. Math. Statist., 94 (2017), 1-16.
7. I. M. Bodnarchuk, V. M. Radchenko Wave equation in a plane driven by a general stochastic measure, Theory Probab. Math. Statist., 98 (2019), 73-90.
8. I. M. Bodnarchuk, V. M. Radchenko Wave equation in three-dimensional space driven by a general stochastic measure, Teor. Imovir. Matem. Statist., 100 (2019), 43-59. (Ukrainian)
9. J. Duan, W.Wang, Effective Dynamics of Stochastic Partial Dierential Equations, Birkhauser, Boston, 1992.
10. P. Gao, Averaging principle for stochastic Korteweg-de Vries equation, J. Diferential Equations, In Press, https://doi.org/10.1016/j.jde.2019.07.012
11. V. M. Radchenko Averaging principle for heat equation driven by general stochastic measure, Statist. Probab. Lett., 146 (2019), 224-230.
12. V. Radchenko, Averaging principle for equation driven by a stochastic measure, Stochastics, 91 (2019), no. 6, 905-915.
13. S. Kwapien, W. A. Woyczynski, Random Series and Stochastic Integrals: Single and Multiple, Birkhauser, Boston, 1992.
14. Y. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Topics, Lecture Notes in Mathematics, 1929. Springer-Verlag, Berlin, 2008.
15. C. Tudor, On the Wiener integral with respect to a sub-fractional Brownian motion on an interval, J. Math. Anal. Appl., 351 (2009), 456-468.
16. L. Drewnowski, Topological rings of sets, continuous set functions, integration. III, Bull. Acad. Pol. Sci. Ser. Sci. Math. Astron. Phys., 20 (1972), 439-445.
17. V. Radchenko, Mild solution of the heat equation with a general stochastic measure, Studia Math., 194 (2009), no. 3, 231-251.
18. G. Samorodnitsky, M. S. Taqqu, Stable Non-Gaussian Random Processes: Stochastic Models with Innite Variance, Chapmen & Hall, Boca Raton, 1994.
19. V. N. Radchenko Sample functions of stochastic measures and Besov spaces, Theory Probab. Appl., 54 (2010), no. 1, 160-168.
20. P. L. Chow, Stochastic partial dierential equations, Chapman and Hall/CRC, 2014.
21. H. Fu, L. Wan, J. Liu, Strong convergence in averaging principle for stochastic hyperbolic parabolic equations with two time-scales, Stoch. Proc. Appl., 125 (2015), no. 8, 3255-3279.
22. A. Zygmund, Trigonometric Series, Cambridge Univ. Press, 2002.
23. N. K. Bary, A Treatise on Trigonometric Series. Vol. 1, Pergamon Press, OxfordNew York, 1964.
24. V. M. Radchenko, N. O. Stefans'ka, Fourier and Fourier-Haar series for stochastic measures, Theory Probab. Math. Statist., 96 (2018), 159-167.